Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Cervical Bleeding

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Cervical Bleeding

    Hello! I am new to this forum so I'm hoping I'm posting this in the correct spot.
    I have been on birth control since November 2005. I am 29 years old. I used Ortho-Tri Cyclen at first & then was switched to Ortho Cyclen a couple of years ago due to breakthrough bleeding. The past few months I have been noticing some minimal bleeding after sex. Like a light pink spotting. I usually only see it when I wipe after I have sex. It doesn't happen every time I have sex though. I had my annual exam a little over a month ago and I brought up this issue. I have been tested for STDs and they have all come back negative. I have had the same sexual partner for well over a year and this bleeding problem just started happening recently. Anyway, when I told her about this, she looked at my cervix & used a brush type instrument on it and was able to get it to bleed very easily. She took a sample & looked at it under a microscope. She said she saw yeast & white blood cells. She gave me vaginal cream & antibiotics to use. I used both for as long as I was supposed to and I still have the bleeding problem. My pap came back normal. So...what is wrong with me??? I have read online that the pill can sometimes make the cervix bleed easily. I am thinking of going to another doctor to get a second opinion. Any ideas or thoughts would be GREATLY appreciated.

  • I used to bleed really easily when I was on the pill, every smear test set me off, sometimes after sex too but I don't have this problem anymore (not on the pill right now) so I'd say your pill is the culprit. As for being given antibiotics when yeast is present I'm a bit confused, did you get anti-fungal medication too?

    Comment


    • So it's possible for me to have been on the pill for this long without any problems & now I have them? Is it some sort of issue that slowly changes if you keep taking the pill?
      Did you bleed a lot or was it just really light?
      She gave me vaginal cream (for the yeast) & antibiotics (for the white blood cells). I took both at the same time - which is what she told me to do.

      Comment


      • Absolutely, I had to change pill over and over because I'd be fine with it to begin with then the spotting would start and then I'd change to another and be fine for a while then the spotting would start again. Some of them took years for the bleeding to begin and others did it quickly and some caused heavy bleeding and others just a little bit here and there and not every day. It's most likely your pill causing it, they often do even if you've had no problems with that particular pill up to that point. You could ask about another switch if it's bothering you or just keep taking it and see if it stops.

        Comment

        or

        Womens Health orange logoGet The Newsletter

        Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

        Latest Activity On Our Forums

        Collapse

        Latest Topics On Our Forums

        Collapse

        Working...
        X